Today I feel a little crampy, I am not suppose to get my visit until about the 19th. I started taking 100mg of Clomid this round.
Do you guys think it is because I could be ovulating?
Or something else.
Also I have been getting headaches lately, that is somthing I never get?
Any comments are appreciated..Thanks
Yeah, sound like your ovulating.
About 2 weeks before menstruation, that's usually when I feel like that. I don't feel particular hungry during this stage, and then the next week, I can't stop eating. I just crave major calories, maybe the eggs need to be fed. Anyone else ever feel like that? What usually works for me, is standing a foot or so in front of a wall and then lean in and push with your pelvic area. Sounds corny, but I've been doing it since I was a teenager, a cadet girl gave me the tip.
My name is Holly. I am 20 years old. I am planning on going off the pill (i have been on it for 3 years now) in November. I hope to get pregnant right away so I can give the news to my in-laws and my parents as an xmas gift. Do people usually have problems conceiving the first few months they go off the pill? How does it work? I also want to lose weight before I have a baby. As it is I am not comfortable in my skin. If anyone has suggestions or would like to chat, please email me at butterfly_baybee2005***@**** I will respond to everyone!
Also, will you only conceive on certain days of the month? I can use as much information as I can
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.